# SDR SWIA2014061638188

- Difficulty date: June 8, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 13,890 hours, 7,961 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, LBL 9, LT OTBD FLOORBEAM ANGLE IS CRACKED.  C-CHECK,  INSTALLED NEW FLOORBEAM ANGLE IAW SRM.
